MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP HUBER NEEDLE SET 22G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFESTEP HUBER NEEDLE SET 22G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number LH-0030YN
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of ascus0219 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that no needle cover.It was stated the rn take other needle cover to it.No other information was provided.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a missing needle cover is inconclusive due to the state of the returned sample.One 22 g x 1 in.Safestep infusion set with a valved y-site was returned for evaluation.An initial visual observation showed a clear liquid within the tubing of the infusion set.Both pinch clamps on the extension tubing were observed to be engaged, and no dust cap was returned on or with the sample.A needle cover was returned on the needle of the returned sample; however, the complainant specified this needle cover was from another sample.The opened state of the packaging made it difficult to assess when and where the needle guard allegedly became detached and/or went missing.Possible causes include improper kit assembly and misplacement of the component after opening.A lot history review (lhr) of ascus0219 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
SAFESTEP HUBER NEEDLE SET 22G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10214480
Report Number3006260740-2020-02281
Device Sequence Number2108393
Product Code FPA
UDI-Device Identifier00801741066191
UDI-Public(01)00801741066191
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Model NumberLH-0030YN
Device Catalogue NumberLH-0030YN
Device Lot NumberASCUS0219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2020
Event Location Hospital
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1